# SDR DALA2024052105386

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 89,496 hours, 11,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT ATTDENT REPORTS 4R DOOR NOT CLOSED/WILL NOT CLOSE.   CLEANED SILL AND GIRT BAR AND OK FOR SERVICE. (5394982)
